International Distributive Justice
Bibliographic Data
| ID | 12377851 |
|---|---|
| Authors | Michael W Doyle (0000-0002-3560-3966, Johns Hopkins University, corresponding author) |
| Year | 1986 |
| Volume | 19 |
| Issue | 04 |
| Pages | 856-858 |
| Publication date | 1986-01-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | PS Political Science & Politics (JOURNAL) |
| Journal identifiers | ISSN: 1049-0965 • E-ISSN: 1537-5935 |
| Publisher | Cambridge University Press (CUP) (PUBLISHER) |
| DOI | 10.1017/s104909650001862x |
| OpenAlex | W2054813102 |
| Language | EN |
| Citations received | 1 |
An abstract is not available for this content so a preview has been provided. Please use the Get access link above for information on how to access this content
Business · Computer security · Content (measure theory · Distributive justice · Distributive property · Economic Justice · Internet privacy · Political science · Computer Science · Law · Mathematics · Political Philosophy and Ethics
| Citations per year | 0.33 |
|---|---|
| Citation span | 2023 - 2023 (1) |
| Highly cited | No |